# SDR AALA20101130AFW04

- Difficulty date: November 24, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 71,649 hours, 11,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FORWARD CHORD ON RIGHT SIDE AND CURRENTLY ACCOMPLISHING THE PERMANENT REPAIR PER SB FIGURE 7 ON THE RIGHT SIDE ONLY.  REMOVE GOUGES SMOOTH PER 767-300 SRM CHAPTER 51 STANDARD PRACTICES AS SHOWN IN FIGURE 1 AND 2. REF: EA B767-53-014036 FOR COMPLETE DETAILED REPAIR INSTRUCTIONS.
